DOI 10.1007/s11748-021-01740-z
Native aortic valve thrombosis due to heparin-induced thrombocytopenia.
Аннотация
A 65-year-old man with unstable angina was transferred to our department for coronary artery bypass grafting (CABG). Preoperative computed tomography indicated a large thrombosis in the left coronary cusp (LCC). CABG concomitant thrombectomy was performed under cardiopulmonary bypass using unfractionated heparin. Although the LCC was filled with a large thrombus, the left coronary artery ostium was not obstructed. The platelet count decreased by 68%, 12 days after starting heparin in the previous hospital. There is a high probability that this patient had HIT which was not recognized before surgery.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.